# SDR AALA20170828001

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 101,159 hours, 16,232 cycles
- Engine: Ge CF680C2B6
- Engine time: 94,888 hours, 2,381 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021704
- Part serial: 9712157
- Condition: Faulty
- Location: Rt Engine
- Part time: 4,717 hours, 771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE DUE TO A RIGHT ENGINE BLEED AND HIGH PRESSURE SHUTOFF VALVE FAULTS.  LANDING UNEVENTFUL.  REMOVED AND REPLACED HIGH PRESSURE SHUTOFF VALVE IAW AMM 36-11-07 AND HIGH PRESSURE CONTROLLER IAW AMM 36-11-08.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
